Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 122, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Oct 16, 2021, 10:31 AM EDT. It took effect at Oct 16, 2021, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2021, 10:31 AM EDT (14:31 UTC)
- In effect from
- Oct 16, 2021, 12:00 PM EDT
- Expired
- Oct 16, 2021, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
388 WHUS73 KMQT 161431 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1031 AM EDT Sat Oct 16 2021 LSZ246-162245- /O.NEW.KMQT.SC.Y.0122.211016T1600Z-211017T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ247-162245- /O.EXB.KMQT.SC.Y.0119.211016T1600Z-211017T0000Z/ Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245-162245- /O.EXA.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/ Manitou Island to Point Isabelle MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft occurring. * WHERE...Manitou Island to Point Isabelle MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-248-250-162245- /O.EXT.KMQT.SC.Y.0121.000000T0000Z-211017T1200Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage, Seul Choix Point to Point Detour MI and Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ240-162245- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0300Z/ Saxon Harbor WI to Black River MI- 1031 AM EDT Sat Oct 16 2021 /931 AM CDT Sat Oct 16 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft occurring. * WHERE...Saxon Harbor WI to Black River MI. * WHEN...Until 11 PM EDT /10 PM CDT/ this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ241-242-162245- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0000Z/ Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- 1031 AM EDT Sat Oct 16 2021 /931 AM CDT Sat Oct 16 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI and Black River to Ontonagon MI. * WHEN...Until 8 PM EDT /7 PM CDT/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ243-244-162245- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/ Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-162245- /O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0000Z/ Huron Islands to Marquette MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft occurring. * WHERE...Huron Islands to Marquette MI. * WHEN...Until 8 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-250-162245- /O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 7 to 10 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-162245- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/ Grand Marais to Whitefish Point MI- 1031 AM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 7 to 10 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
770 WHUS73 KMQT 162026 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 426 PM EDT Sat Oct 16 2021 LSZ240-170300- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0300Z/ Saxon Harbor WI to Black River MI- 426 PM EDT Sat Oct 16 2021 /326 PM CDT Sat Oct 16 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Saxon Harbor WI to Black River MI. * WHEN...Until 11 PM EDT /10 PM CDT/ this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-248-250-170430- /O.CON.KMQT.SC.Y.0121.000000T0000Z-211017T1200Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage, Seul Choix Point to Point Detour MI and Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ241-242-170430- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0000Z/ Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- 426 PM EDT Sat Oct 16 2021 /326 PM CDT Sat Oct 16 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI and Black River to Ontonagon MI. * WHEN...Until 8 PM EDT /7 PM CDT/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ243-244-170430- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/ Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245-170430- /O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/ Manitou Island to Point Isabelle MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft occurring. * WHERE...Manitou Island to Point Isabelle MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ247-170000- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0000Z/ Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft occurring. * WHERE...Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246-170000- /O.CON.KMQT.SC.Y.0122.000000T0000Z-211017T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft occurring. * WHERE...Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-170430- /O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0000Z/ Huron Islands to Marquette MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft occurring. * WHERE...Huron Islands to Marquette MI. * WHEN...Until 8 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-250-170430- /O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 7 to 10 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-170430- /O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/ Grand Marais to Whitefish Point MI- 426 PM EDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 7 to 10 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 7:30 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 16, 7:30 AM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Marquette MI 730 AM EDT Sat Oct 16 2021 .SHORT TERM...(Today and tonight) Issued at 320 AM EDT SAT OCT 16 2021 Satellite and RAP Analysis show troughing from northern Manitoba south through the central U.S with the trough axis extending though the U.P. A cold front swept through late yesterday evening and lake effect rain showers have developed in its wake with cold air advection on west-northwest flow. The trough quickly shifts east today and by Sunday it is centered over the eastern Great Lakes with a ridge of high pressure building over the northern plains into the Canadian Prairies. A low pressure will deepen as it tracks northeast from the eastern Great Lakes into Quebec today. Any moisture/forcing will stay well to the east but cold air in the low levels combined with the warm waters in Lake Superior will bring plenty of instability for lake effect rain showers in the west-northwest wind belts. Anticyclonic flow and warming/drying in the low levels will diminish the lake effect rain showers through the day Sunday. Temperatures will be close to seasonal averages today and then start to warm again tomorrow as the trough shifts east. Overnight temperatures should get down near or slightly below freezing over the interior the next few nights. Did make adjustments for the low temperatures, cooling them below the NBM deterministic. After the long stretch of unseasonably warm and humid weather not trusting the bias corrected grids and NBM deterministic, which is running warm, above the 75th percentile for low temperatures. Went with the NBM 50th percentile which seems more reasonable given the clear nights, light winds and cooler/drier airmass. .LONG TERM...(Sunday through Friday) Issued at 324 AM EDT SAT OCT 16 2021 Long term period will start off mostly warm and dry. The culprit is an amplified ridge that is expected to build eastward beginning Sunday. A warm airmass will accompany these dry conditions. In fact, 850mb temps look to start near 2C Sunday, but progressively warm to around 8C Monday afternoon and 10-12C by Tuesday afternoon. This will translate into upper 50s to near 60F Sunday and warming into the 60s Monday and upper 60s Tuesday. With winds becoming southerly, downsloping areas could even hit 70F. Mostly clear skies and light winds at night will support good radiational cooling, which will allow temps to fall into the 30s Sunday night away from Lake Superior. Closer to the lake, temps should bottom out in the 40s. With the warmer airmass overhead Monday and Tuesday, evenings look only to fall into the 40s, with some low 50s possible near the lakeshores. From there, much will hinge on the eastward progression of a closed upper level low ejecting out of the Rockies Tuesday night. A surface low is progged to develop over the North-Central Plains and track toward the Upper Great Lakes. 0z guidance paints a better consensus of the track and degree of cold air that could move over the region afterwards then previous model runs. The GFS, Euro, and Canadian now all suggest the low will track east through northern Lake Michigan with rain moving through sometime late Wednesday into Thursday. Its still a little far out, but after the low scoots out, guidance suggests some areas could see the first snow flakes overnight Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 730 AM EDT SAT OCT 16 2021 Cold air in the low levels will result in scattered showers over and near Lake Superior today. MVFR conditions at KIWD should improve over the next few hours to VFR. KCMX will see the best chance for showers today with conditions flirting with MVFR thresholds but leaned towards VFR given the overnight trends. KSAW will see a period of MVFR this morning along with a few showers. Otherwise it will be breezy this afternoon at all the TAF sites but winds should diminish near sunset as the stability increases. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 320 AM EDT SAT OCT 16 2021 Cold air aloft with a trough moving across the area will bring 20-25 kt WNW winds across the lake through Sunday with a few gusts approaching gale over the east half this afternoon and evening, as well as lake effect rain showers on today and tonight. With the cold air aloft, lake effect rain showers could produce an isolated waterspout or two, but parameters are still marginal so decided not to include it in the forecast. Lighter winds are expected Monday and Tuesday. Stronger NE winds around 20 kts will develop on Wednesday ahead of the next system. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...NL LONG TERM...JP AVIATION...NL MARINE...NL
Hazardous weather outlook, Oct 15, 4:03 PM EDT, 18 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 403 PM EDT Fri Oct 15 2021 MIZ001>007-009>014-084-085-162015- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 403 PM EDT Fri Oct 15 2021 /303 PM CDT Fri Oct 15 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-162015- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 403 PM EDT Fri Oct 15 2021 /303 PM CDT Fri Oct 15 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Some northwest gale force gusts to 35 knots will be possible Saturday afternoon and evening, mainly east of the Keweenaw Peninsula. See the Open Lake Forecast for additional details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-162015- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 403 PM EDT Fri Oct 15 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. EK
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:49 PM EDT | Small Craft Advisory | MQT | 46 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.